American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Julie Rowlett, Pablo Suárez-Serrato and Samuel Tapie. Dynamics and Zeta functions on conformally compact manifolds. Trans. Amer. Math. Soc. 367 (2015) 2459-2486.
Abstract, references, and article information   
View Article: PDF

[2] Qing-Ming Cheng and Hongcang Yang. Universal bounds for eigenvalues of a buckling problem II. Trans. Amer. Math. Soc. 364 (2012) 6139-6158.
Abstract, references, and article information   
View Article: PDF

[3] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information   
View Article: PDF

[4] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF

[5] Jürgen Jost, Xianqing Li-Jost, Qiaoling Wang and Changyu Xia. Universal bounds for eigenvalues of the polyharmonic operators. Trans. Amer. Math. Soc. 363 (2011) 1821-1854. MR 2746667.
Abstract, references, and article information   
View Article: PDF

[6] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF

[7] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[8] B. Franke, C.-R. Hwang, H.-M. Pai and S.-J. Sheu. The behavior of the spectral gap under growing drift. Trans. Amer. Math. Soc. 362 (2010) 1325-1350. MR 2563731.
Abstract, references, and article information   
View Article: PDF

[9] Ross G. Pinsky. Spectral analysis of a class of nonlocal elliptic operators related to Brownian motion with random jumps. Trans. Amer. Math. Soc. 361 (2009) 5041-5060. MR 2506436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ahmad El Soufi, Evans M. Harrell II and Saïd Ilias. Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds. Trans. Amer. Math. Soc. 361 (2009) 2337-2350. MR 2471921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Erwann Aubry, Jérôme Bertrand and Bruno Colbois. Eigenvalue pinching on convex domains in space forms. Trans. Amer. Math. Soc. 361 (2009) 1-18. MR 2439395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jesse Ratzkin and Andrejs Treibergs. A capture problem in Brownian motion and eigenvalues of spherical domains. Trans. Amer. Math. Soc. 361 (2009) 391-405. MR 2439411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michel Chipot and Arnaud Rougirel. On the asymptotic behaviour of the eigenmodes for elliptic problems in domains becoming unbounded. Trans. Amer. Math. Soc. 360 (2008) 3579-3602. MR 2386237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lotfi Hermi. Two new Weyl-type bounds for the Dirichlet Laplacian. Trans. Amer. Math. Soc. 360 (2008) 1539-1558. MR 2357704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Qing-Ming Cheng and Hongcang Yang. Inequalities for eigenvalues of a clamped plate problem. Trans. Amer. Math. Soc. 358 (2006) 2625-2635. MR 2204047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark S. Ashbaugh and Rafael D. Benguria. A sharp bound for the ratio of the first two Dirichlet eigenvalues of a domain in a hemisphere of $\mathbb{S}^n$. Trans. Amer. Math. Soc. 353 (2001) 1055-1087. MR 1707696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. N. Dancer and J. López-Gómez. Semiclassical analysis of general second order elliptic operators on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3723-3742. MR 1694285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gang Bao and Zhengfang Zhou. An inverse problem for scattering by a doubly periodic structure. Trans. Amer. Math. Soc. 350 (1998) 4089-4103. MR 1487607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gérard Besson, Bruno Colbois and Gilles Courtois. Sur la multiplicité de la première valeur propre de l'opérateur de Schrödinger avec champ magnétique sur la sphère . Trans. Amer. Math. Soc. 350 (1998) 331-345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roger Chen and Peter Li. On Poincaré Type Inequalities. Trans. Amer. Math. Soc. 349 (1997) 1561-1585. MR 1401517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mu-Fa Chen and Feng-Yu Wang. Estimation of spectral gap for elliptic operators. Trans. Amer. Math. Soc. 349 (1997) 1239-1267. MR 1401516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. R. Aithal and G. Santhanam. Sharp upper bound for the first non-zero Neumann eigenvalue for bounded domains in rank-1 symmetric spaces . Trans. Amer. Math. Soc. 348 (1996) 3955-3965. MR 1363942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jozef Dodziuk and Jeffrey McGowan. The spectrum of the Hodge Laplacian for a degenerating family of hyperbolic three manifolds . Trans. Amer. Math. Soc. 347 (1995) 1981-1995. MR 1308007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] José M. Arrieta. Rates of eigenvalues on a dumbbell domain. Simple eigenvalue case . Trans. Amer. Math. Soc. 347 (1995) 3503-3531. MR 1297521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. D. Evans and Roger T. Lewis. $N$-body Schr\"odinger operators with finitely many bound states . Trans. Amer. Math. Soc. 322 (1990) 593-626. MR 974515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stephen M. Hook. Domain-independent upper bounds for eigenvalues of elliptic operators . Trans. Amer. Math. Soc. 318 (1990) 615-642. MR 994167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Martin Schechter. The spectrum of the Schr\"odinger operator . Trans. Amer. Math. Soc. 312 (1989) 115-128. MR 955491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. D. Evans and Roger T. Lewis. Eigenvalues below the essential spectra of singular elliptic operators . Trans. Amer. Math. Soc. 297 (1986) 197-222. MR 849475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hubert Kalf and V. Krishna Kumar. On the absence of positive eigenvalues of Schr\"odinger operators with long range potentials . Trans. Amer. Math. Soc. 275 (1983) 215-229. MR 678345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter B. Gilkey. Spectral geometry of symmetric spaces . Trans. Amer. Math. Soc. 225 (1977) 341-353. MR 0423258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1